Posted by: Anonymous | 2009-05-28

symtoms of cyst?

helo doc,

i would like to know if its possible to have a cyct im on nordette for 3 months being on triphasil before for about 4 months. had a mc last yr feb at 10 weeks. am 21 yrs old. expriencing pain in my left side simular to period pains and i have had break thru bleeding every month since i started using periods are regular 28 days

thanks for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anonymous
It may be that the contraceptive you use does not have high enough esterogen levels. Breakthrough bleeds can also be caused by the contraceptive not being absorbed well, due to other medication you use, or when you have diarrhoea etc. Pains in the side can be caused by infections or STD's or urinary tract infection. Discuss with your doctor (preferably a gyne). A proper gyne examination, with papsmear, sonar, and urine test may be needed to try and identify the cause of the bleeds and the pain.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.